# SDR ASAA2014112609780

- Difficulty date: November 26, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 25,675 hours, 7,947 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Solenoid
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING ENGINE START,  MAX MOTORING ON NR 2 ENGINE REACHED 16.6 PERCENT N2.  ABORTED ENGINE START.  ABORTED ENGINE START QRC COMPLETED.  ACFT GROUNDED.  REPLACED APU FLOW DIVIDER SOLENOID IAW AMM 49-31-15.  OPS CHECK AND LEAK CHECK VERIFIED.
